# SDR MWEA070166

- Difficulty date: August 5, 2007
- Submitted: August 6, 2007
- Operation: Air carrier
- Aircraft: N701ME
- Make and model: Doug MD-88
- Aircraft serial: 49760
- Aircraft time: 64,197 hours, 21,721 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5930496510
- Condition: Chafed
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD FLAP, INBOARD FIXED VANE IS CHAFED ON THE INBOARD SIDE AT THE FLAP HINGE.  INSTALLED FASTENERS.
